# SDR CA120118002

- Difficulty date: January 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Grob G 120A
- Aircraft time: 2,337 hours
- Engine: Lyc AEIO540D4D5
- Propeller: Hartzl HCC3YR
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: 120A4280
- Condition: Failed
- Location: Te Flaps
- Part time: 9 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLAP SYSTEM CIRCUIT BREAKER POPPED WHEN FLAPS OPERATED.  TROUBLESHOOTING SHOWED SYS DREW 18 AMPS WHEN COLD SOAKED, OAT -20C. AFTER BEING HEATED IN HANGAR FOR 4 HOURS, THE FLAP SYSTEM DREW 6 AMPS. WHEN COLD SOAKED, FLAP DRIVE UNIT ALONE DREW 15 AMPS.
